Vladchik22 Posted October 20, 2018 Report Share Posted October 20, 2018 Sorry for the english, i'm writing through google translate I have HPPD 5 years. My visual symptoms were minimal. I suffered because of dp, dr and anxiety. After abrupt cancellation of Pregabalin (took 450mg per day, 10 days), my HPPD increased by 3.4 times. These are visual symptoms (snow, trails, movement of objects). Then I started taking Lamotrigine, which improved my visual symptoms by 30%. (especially removed the movement of objects). Returned direct thinking. I want to try Keppru. Be careful when taking medication and cancellation! Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now